# SDR TWAA9807012

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK FOUND ON LOWER FUSELAGE, RT KIDNEY PLATE, LOWER INBD CORNER, SKI SEPARATED WITH CORROSION.  REMOVED AND REPLACED DAMAGED DOUBLER AND TRIPLER PER SRM 51-01, ITEM 1, AND PER SRM 53-04, FIG 43 (SKIN).  (X)
